Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Complex nonoscillation theorems and criteria of univalence


Author: Binyamin Schwarz
Journal: Trans. Amer. Math. Soc. 80 (1955), 159-186
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0073038-1
MathSciNet review: 0073038
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Lehrbuch der Funktionentheorie, vol. 2, 2d ed., Leipzig and Berlin, 1931
  • [2] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, 2d ed., Cambridge, 1952. MR 0046395 (13:727e)
  • [3] E. Hille, Non-oscillation theorems, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 234-252. MR 0027925 (10:376c)
  • [4] -, Remarks on a paper by Zeev Nehari, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 552-553. MR 0030000 (10:697a)
  • [5] P. Montel, Sur les fonctions localement univalentes ou multivalentes, Ann. École Norm. (3) vol. 54 (1937) pp. 39-54.
  • [6] Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 545-551. MR 0029999 (10:696e)
  • [7] -, On the zeros of solutions of second-order linear differential equations, Amer. J. Math. vol. 76 (1954) pp. 689-697. MR 0063514 (16:131f)
  • [8] -, Some criteria of univalence, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 700-704. MR 0064145 (16:232e)
  • [9] R. Nevanlinna, Eindeutige analytische Funktionen, 2d ed., Berlin, 1953. MR 0010717 (6:59a)
  • [10] V. V. Pokornyi, On some sufficient conditions for univalence, Doklady Akademii Nauk SSSR (N.S.) vol. 79 (1951) pp. 743-746. MR 0043207 (13:222f)
  • [11] C. T. Taam, On the complex zeros of functions of Sturm-Liouville type, Pacific Journal of Mathematics vol. 3 (1953) pp. 837-843. MR 0060101 (15:625e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0073038-1
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society